Please, let me tell you about my day!

Discussion in 'Fibromyalgia Main Forum' started by Kacjac, Jan 22, 2006.

  1. Kacjac

    Kacjac New Member

    When I woke up this morning, we were having a severe thunderstorm. And I was having severe pain.
    My husband rubbed my shoulders, neck, lower back and the worst pain of all, my R hip.
    And took a half a Vicodin, fell back asleep, when I woke back up, was better but still had the hip pain and it was hard to walk. At lunch about 1pm, I took a 600mg. Daypro. Then later a started lower back cramps, so I took 2 Pamprin.
    Then before supper, I took to Tramadol, trying to make it through cooking supper, my sweet boy (18) was a great help to me.And hubby did the dishes! I was still feeling rough, and felt like I had just drugged myself all day, without very much relief, but then the Tramadol, started to help, and then I thought about soaking in a epsom salts bath, which I had never done, but that won't be the last one.....Oh my gosh, I became so relaxed, it was a great idea, that I wish I had thought of sooner. I have a garden tub, but I usally take showers, because it's hard to get out of, and I get on my knees to get out and I have bad knees, anyway.....I told my husband, when i got out, I needed to do that once a week if not more, I felt as good as if I had, had a massage. I still felt some stiffness, but even that is getting better.
    I feel silly now, for not trying it before, I've taken baths, but not with the epsom salts, please try it, if you haven't, and if you have, why didn't you TELL, me?....LOL...just kidding, I'm so glad to be better, after such a miserable day. I feel a little anxious and weak right now, not sure why, I hope I didn't just take to many pillsor maybe it's because I soaked some toxin's out. Whadda ya think?
    I'm drinking a big glass of water too.
    Thanks for listening, take care....luv, Karen
    Edited to add:
    P.S. Oh geez, I'm trying to have a stupid anxiety attack, so now I've taken a half a Xanax....If it's not one thing, it's a half a dozen others,please God, I just want to feel normal! Sigh!
    [This Message was Edited on 01/22/2006]
    [This Message was Edited on 01/22/2006]
  2. Kacjac

    Kacjac New Member

    RESPOND....I guess I'm have the anxiety, over thinking abot all that medicine,was it too much or not?, please give me your opinion. ( I really value, what y'all say on here!)
    Hugz, Karen
  3. jaltair

    jaltair New Member

    Seems to me like you've spaced the medications enough to not cause harm. However, the amount and variety could have brought on some anxiety. I wouldn't take anything further tonight for sure!

    I'm going to post a receipe for a good bath soak at the end of this post. One of our Moderators, Shirl, posted it some time back - I find that it has really helped.

    Next time, do the bath first (have hubby help in and out of tub - would hate to have you fall or hurt yourself somehow).

    Drink plenty of water right now. That'll help to get out toxins. Remember that the meds are also toxins and go through the liver and the kidneys. The more water you drink the more toxins will be taken out of the body. Try putting lemon juice in the water you are drinking.

    I know the need to feel "normal" again - I miss the old me!

    "Shirl – 12/01/03 (Moderator)

    3 cups of Epson Salts
    3 bottles of Peroxide (large – 32 oz)

    In a tub of water as warm as you can stand. Soak for 20 MINUTES ONLY. You will be very weak when you get out, so be sure to go to bed, preferably a bed warmed with a heating pad or mattress heating pad.

    Like the others said, be sure to drink lots of water, especially one with lots of minerals in it. Juices are good as well, but the water is best.

    This has gotten me out of a lot of pain, and I also had a great nights sleep with little or not pain and stiffness.

    This therapy can be used up to 5 times a week"
  4. Kacjac

    Kacjac New Member

    That weakness you talk about, thats what I felt, and that why I got anxious,the anxiety was secondary....so why the weakness?
    Btw, I drink lots of water, usally with lemon!
    Thanks for all advice!
    ~Karen~
  5. 69mach1

    69mach1 New Member

    i pay 2.50 for 6lb bag resealble one,,,,

    peroxide i don't know the price on it...

    but those baths are great andif some start them up for me it si even better,,,,'

    love jodie
  6. greatgran

    greatgran Member

    The same thing happened to me a couple weeks ago..I used a little proxide in my bath. It really helped with my hurting but I became very weak and weird feeling, like the life was being sucked out of me..It was scary then came the anxiety..I took a xanax and stayed in bed over 3 hours thought I was dying because of the weakness but the next day I felt good..

    Now I am back to showers because I am afraid of the hot baths with proxide, in fact I was a little nervous about taking a hot shower but made myself had no weakness but can't get up the nerve for the hot bath..

    This is strange wonder what happened to us..The only meds I had taken that day was bufferin and a xanax so don't think it was meds..


    [This Message was Edited on 01/24/2006]
  7. jaltair

    jaltair New Member

    I think you were referring to what Shirl said in the post I quoted for the bath. The weakness after a hot bath is because of hypotension, or low blood pressure. That's why a prolonged hot bath isn't a good idea.

  8. Kacjac

    Kacjac New Member

    My next question would be...how long, to stay in????
    Greatgran...I'm sorry that happened to you too, it was a horrible feeling, but after the xanax, I got allright. It won't deter me from trying again, just yet. Maybe I stayed in to long. I do remember someone asking me do I have any kind heart trouble, before they told me about the soaks.
    But I didn't have time , at the time to ask futher questions.
    Thanks to all responces!
    Many Hugz, Karen
  9. Kacjac

    Kacjac New Member

  10. Kacjac

    Kacjac New Member

    It is a pretty interesting subject.
    I have taken one of those baths since I did that first one, but I did purchase some perioxide, though.
    Im still wondering about that drained, weak feeling though!
    ~Karen~
  11. Cromwell

    Cromwell New Member

    I think you sound as if you were sensible re meds, but need to let your body recover a little now. I hate panic, it just adds to pain as we get so tense. Just rest up and big Hugz. Love Anne